Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Breast Cancer

Fibroadenoma and breast enhancement pills

12/20/2007

Question:

I have been taking Breast Active pills, a natural breast enhancement for 1 1/2 months now. I went in for a routine pap and my OB found a lump. Turned out it is a fibroadenoma. I read that these occur during reproductive years, menstrual cycle and pregnancy. Basically an increase of hormone? Right? My pills are supposed to produce some hormones as during reproductive years and pregnancy. I am wondering if my pills could have started the growth of fibroadenoma? So not sure if I should still take them?

Answer:

I don't know your age, and I'm not sure why you are taking Breast Active pills, so I'm not sure how to answer your question.  I doubt that these caused the fibroadenoma. 

For more information:

Go to the Breast Cancer health topic, where you can:

Response by:

Doreen M Agnese, MD Doreen M Agnese, MD
Clinical Associate Professor of Surgery and Internal Medicine
College of Medicine
The Ohio State University